# SDR DALA1256161504

- Difficulty date: March 28, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 90,491 hours, 17,566 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 478 ABOVE STR 26L, FS 654+88 ABOVE STR 21L, FS 654 + 121 STR 19L LIGHTNING STRIKES ON FASTENERS REPAIR IAW ERA 492052-14.
